# SDR A6WA200740166

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 8,659 hours, 7,800 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 620-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  (K)  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL AT STRINGER 14L BETWEEN FS 621 AND 625.30 IAW CRJ 200 SRM 51-42-06.  (M)
